# SDR CALA2017091003119

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 42,797 hours, 13,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT EMERGENCY EXTERIOR LIGHT INOP.  R&R BATTERY PACK FOR EMERGENCY EXTERIOR LIGHT AT DOOR 4 RIGHT OPS CHECKED NORMAL. REF WDM 33-51-21.
